Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil appetite enhancer - OOOOHHHH NNNOOOOO

Posted by meAgain on February 24, 2007, at 8:49:01

In reply to Re: Provigil appetite enhancer - OOOOHHHH NNNOOOOO TJB, posted by psychosage on April 21, 2004, at 15:50:20

has anyone noticed any mental changes on Provigil, like increased sadness or just a flat feeling? any back pain?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:meAgain thread:338111
URL: http://www.dr-bob.org/babble/20070224/msgs/735674.html